Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The use of bilinear mappings in the classification of groups of class $ 2$


Author: N. J. S. Hughes
Journal: Proc. Amer. Math. Soc. 2 (1951), 742-747
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9939-1951-0045110-5
MathSciNet review: 0045110
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0045110-5
Article copyright: © Copyright 1951 American Mathematical Society